Lyrica Causing Side Effects Like Buzzing/Humming in the Head and Hyperacusis?

Discussion in 'Support' started by Mike34, Nov 15, 2014.

tinnitus forum
    1. Mike34

      Mike34 Member

      Tinnitus Since:
      08/2014
      Does H usually start immediately after a "sound event"? Mine started about two weeks ago months after a possible sound event. Just seems odd, which is why I'm looking into medication as a cause. Has anyone that has used Lyrica had side effects like buzzing/humming in the head and hyperacusis?
       
    2. Many meds can cause T and H.
       
    3. demi
      No Mood

      demi Member Benefactor

      Tinnitus Since:
      12/2012
      I thought my H came from a sound event as well, and my audiologist said it was unlikely since it was almost 2 months after an event. She said it probably was from the stress/depression I had put my self into. But yes medication can cause both T&H.
       
    4. cullenbohannon
      Thinking

      cullenbohannon Member Benefactor

      Tinnitus Since:
      1/2014
      @demi and @Mike34 when here2help was here i recall him telling me that it is not uncommon for H to start after T, or some time after the sound incident occurred.
       
    5. kmohoruk
      Nerdy

      kmohoruk Member

      Tinnitus Since:
      07/2005
      Cause of Tinnitus:
      Loud Noise, Ear Infection, TMJ
      It's interesting that you mention that @demi . I often wonder if thats how mine started. Wether it was from the sound event, or the intense stress and anguish that started after. Interestingly enough, since I have managed to get a bit of a hold on my stress i've noticed that my H has gotten a bit better. I'm still waiting to get evaluated (1 WEEK to go!)and then I shall finally be able to see where I stand.
       
      • Hug Hug x 1

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.